# SDR DXTA2022030357840

- Difficulty date: March 3, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N379QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500294
- Aircraft time: 5,418 hours, 4,272 cycles
- System (JASC): 2440 · External Power System
- Part: None
- Part number: 11336408
- Part serial: 196
- Condition: Damaged
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EXTERNAL POWER: APPROX. 5 MIN AFTER AIRCRAFT WAS CONNECTED TO/POWERED BY GPU, SMOKE WAS NOTED IN CABIN, BAGGAGE COMPARTMENT AND OUTSIDE THE TAIL SECTION. BAG SMK WARNING CAS DISPLAYED ON EICAS. AIRCRAFT WAS IMMEDIATELY SHUT DOWN AND DISCONNECTED FROM GPU. UPON FURTHER INSPECTION BY MAINTENANCE, CDM WAS NOTED TO HAVE BURN MARKS. // SIGNOFF// REPLACE CDM MOTOR DUE TO FAILURE AND BURNING, REMOVED AND REPLACED THE COM MOTOR JAW PHENOM 300 AMM CH.21-52-01 .UPON FINAL OPERATIONAL CHECKS FOUND THE COMPRESSOR MOTOR STOPPING CAUSING THE MOTOR TO SUDDENLY STOP AND THE COMPRESSOR LEAKED OIL.SPOKE WITH MCC AND THEY ELECT TO REPLACED THE CDM ASSEMBLY AND THE UNIT LS PLACED ON ORDER. REMOVED AND REPLACED COM WITH INSPECTION UNIT AND REMOVED RECEIVER, INSTILLED NEW RECEIVER SERVLCED VCS IAW PHENOM 300 AMM 21-52-07. PERFORM ALL OPS CHECKS WITH NO DEFECTS NOTED. ALL WORK DONE IAW L'-300 AMM CH 21-52·01.
